Loading [MathJax]/jax/output/SVG/config.js
Ural Mathematical Journal
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ural Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ural Mathematical Journal, 2016, том 2, выпуск 2, страницы 108–116
DOI: https://doi.org/10.15826/umj.2016.2.009
(Mi umj24)
 

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

A numerical method for solving linear-quadratic control problems with constraints

Mikhail I. Gusev, Igor V. Zykov

N.N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg, Russia
Список литературы:
Аннотация: The paper is devoted to the optimal control problem for a linear system with integrally constrained control function. We study the problem of minimization of a linear terminal cost with terminal constraints given by a set of linear inequalities. For the solution of this problem we propose two-stage numerical algorithm, which is based on construction of the reachable set of the system. At the first stage we find a solution to finite-dimensional optimization problem with a linear objective function and linear and quadratic constraints. At the second stage we solve a standard linear-quadratic control problem, which admits a simple and effective solution.
Ключевые слова: Optimal control, Reachable set, Integral constraints, Convex programming, Semi-infinite linear programming.
Финансовая поддержка Номер гранта
Российский научный фонд 16-11-10146
The research is supported by Russian Science Foundation, project no. 16–11–10146.
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образец цитирования: Mikhail I. Gusev, Igor V. Zykov, “A numerical method for solving linear-quadratic control problems with constraints”, Ural Math. J., 2:2 (2016), 108–116
Цитирование в формате AMSBIB
\RBibitem{GusZyk16}
\by Mikhail~I.~Gusev, Igor~V.~Zykov
\paper A numerical method for solving linear-quadratic control problems with constraints
\jour Ural Math. J.
\yr 2016
\vol 2
\issue 2
\pages 108--116
\mathnet{http://mi.mathnet.ru/umj24}
\crossref{https://doi.org/10.15826/umj.2016.2.009}
\zmath{https://zbmath.org/?q=an:1413.49043}
\elib{https://elibrary.ru/item.asp?id=27447889}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/umj24
  • https://www.mathnet.ru/rus/umj/v2/i2/p108
  • Эта публикация цитируется в следующих 3 статьяx:
    1. М. И. Гусев, И. В. Зыков, “О геометрии множеств достижимости управляемых систем с изопериметрическими ограничениями”, Выпуск посвящен 70-летнему юбилею Александра Георгиевича Ченцова, Тр. ИММ УрО РАН, 24, № 1, 2018, 63–75  mathnet  crossref  elib; M. I. Gusev, I. V. Zykov, “On the geometry of reachable sets for control systems with isoperimetric constraints”, Proc. Steklov Inst. Math. (Suppl.), 304, suppl. 1 (2019), S76–S87  crossref  isi
    2. М. И. Гусев, И. В. Зыков, “Об экстремальных свойствах граничных точек множеств достижимости управляемых систем при интегральных ограничениях”, Тр. ИММ УрО РАН, 23:1 (2017), 103–115  mathnet  crossref  elib; M. I. Gusev, I. V. Zykov, “On extremal properties of the boundary points of reachable sets for control systems with integral constraints”, Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 114–125  crossref  isi
    3. B. I. Ananyev, AIP Conference Proceedings, 1895, 2017, 050001  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Ural Mathematical Journal
    Статистика просмотров:
    Страница аннотации:434
    PDF полного текста:134
    Список литературы:87
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025